... you did or said... I don't know if this is a side effect or and mix of meds side effects... I have been off and on sick for two days with a little vomiting... My question is: DOES ROZEREM CAUSE THESE KIND OF SIDE EFFECTS THAT I HAD???
this medication has been known to have the effect of driving making phone calls doing things that you do not remember the next day. If ever this happens you should immediately phone your doctor. This is an unwanted side effect. but the short answer is yes, this can happen and you should contact your doctor immediately! hope this helps :-) please excuse the typos as in most voice type and at the moment Google is not allowing me to go back and delete or backspace anything to make corrections. Be well!
- Rozerem Information for Consumers
- Rozerem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rozerem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 1 answer
Posted 26 Jan 2012 • 1 answer
Posted 7 Dec 2013 • 4 answers
Posted 17 Nov 2014 • 3 answers
Posted 26 May 2016 • 2 answers